# SDR SWAA2022010348082

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 273 AT LT WING ; 2021-544514 / [01] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 273 AT LT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. MEASURES OF CRACK: L=0.893?. TOOL USED CALIPER P/N: 150 S/N: AE-412610; DUE DATE: 21MAY22. P/N OF WEB: 115A2982-9; PO: 2021 227876.; [02] JOB COMPLETED.
